# SDR EIA2007046

- Difficulty date: February 22, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FSSO 1528-1530 HAS AREA OF PREVIOUS CORROSION REMOVAL WHICH WAS OUT OF LIMITS AT UPPER SURFACE OF LOWER SKIN, FORWARD OF FRONT SPAR LOWER CHORD.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR PER ECRA 477-57-116-2.
